On the existence of characteristic functions for Schrödinger's equation
Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 931-934 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1957_117_6_a1,
     author = {G. M. Zhislin},
     title = {On the existence of characteristic functions for {Schr\"odinger's} equation},
     journal = {Doklady Akademii Nauk},
     pages = {931--934},
     year = {1957},
     volume = {117},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a1/}
}
TY  - JOUR
AU  - G. M. Zhislin
TI  - On the existence of characteristic functions for Schrödinger's equation
JO  - Doklady Akademii Nauk
PY  - 1957
SP  - 931
EP  - 934
VL  - 117
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a1/
LA  - ru
ID  - DAN_1957_117_6_a1
ER  - 
%0 Journal Article
%A G. M. Zhislin
%T On the existence of characteristic functions for Schrödinger's equation
%J Doklady Akademii Nauk
%D 1957
%P 931-934
%V 117
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a1/
%G ru
%F DAN_1957_117_6_a1
G. M. Zhislin. On the existence of characteristic functions for Schrödinger's equation. Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 931-934. http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a1/